On nonlinear paramagnetic resonance
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1339-1340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a15,
author = {I. G. Shaposhnikov and E. K. Khenner},
title = {On nonlinear paramagnetic resonance},
journal = {Doklady Akademii Nauk},
pages = {1339--1340},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a15/}
}
I. G. Shaposhnikov; E. K. Khenner. On nonlinear paramagnetic resonance. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1339-1340. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a15/